Issues‎ > ‎vol19n1‎ > ‎

On Sw*-Normal Spaces


Laila S. Abudllah

Dept. of Mathematics, Faculty of Science and Science Education School of science, University of Sulaimani, Kurdistan Region-Iraq

DOI: https://doi.org/10.17656/jzs.10599

Abstract

The aim of this paper is to introduce and study a new class of spaces, called Sw*- normal spaces. Also, the relationship between this type of space and several other known types of spaces and functions has been dealt with.


Key Words: Sw-open set, Semi-normal space, Sw-regular space, Sw-normal space, Somewhat open function, Sw-irresolute function.



References:


[1] Abddullah L. S., "An Extension of Semi-Open Sets with its Applications on Spaces and Functions", Ph. D. Thesis, College of Science, Sulaimani University. (2009).

[2] Arya S. P. and Nour T., "Characterizations of s-normal spaces", India J. Pure Appl. Math., Vol. 21, pp.717-719. (1990).

[3] Baker C. W., "Weak forms of openness based upon denseness", Tr. J. of Mathematics, Vol. 22, pp. 389-394. (1996).

[4] Bhamini M. P., Nayar and Arya S. P., "Semi-topological properties", Internat. J. Math. and Math. Sci., Vol. 15, No. 2, pp. 267-272. (1991).

[5] Crossley S. G. and Hildebrand S. K., "Semi-topological properties", Fundamenta Mathematicae, pp. 233-254. (1972).

[6] Dontchev J., "Survey on preopen sets", ArXiv: Math., Vol. 1, pp. 1-18. (1998).

[7] Dorsett C., "Semi-normal spaces", Kyungpook Math. J. Vol. 25, No. 2, pp. 173-180. (1985).

[8] Ganster M., Jafari S. and Navalagi G. B., "On semi-g-regular and semi-g-normal spaces*", Demonstratio Mathematica, Vol. 25, No. 2, pp. 67-73. (2002).

[9] Maheshwari S. N. and Prasad R., "On s-regular spaces", Glasnik Mat. Ser., Vol. 10, No. 30, pp. 347-350. (1975).

[10] Maio G. D. and Nori T., "On s-Closed spaces", Indian J. pure appl. Math., Vol. 18, No. 3, pp. 226-233. (1986).

[11] Mirmiran M., "A survey on extremally disconnected spaces", Math. Dept., Isfahan Univ., Iran, pp. 1-3. (2000).

[12] Njastad O., "On some classes of nearly open sets", Pacific J. Math., Vol. 15, No. 3, pp. 961-970. (1965).

[13] Sharma J. N., "Topology", Krishna Prakashna Mandir. (1977).